Volume 3, Number 2
Previous Issue Next Issue

Jia-Chang Sun

J. Comp. Math., 3 (1985), pp. 97-114.

Preview Full PDF 228 3511 Abstract

Qun Lin & Jin-Chao Xu

J. Comp. Math., 3 (1985), pp. 115-133.

Preview Full PDF 229 3260 Abstract

Yu-Lin Zhou

J. Comp. Math., 3 (1985), pp. 134-160.

Preview Full PDF 226 3251 Abstract

Xiao-Hua Xuan

J. Comp. Math., 3 (1985), pp. 161-166.

Preview Full PDF 210 3240 Abstract

Chin-Hsien Xuan

J. Comp. Math., 3 (1985), pp. 167-178.

Preview Full PDF 265 3186 Abstract

Hou-De Han & Xiao-Nan Wu

J. Comp. Math., 3 (1985), pp. 179-192.

Preview Full PDF 224 3156 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard